# SDR CA091116007

- Difficulty date: November 13, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 414
- Aircraft time: 10,712 hours
- Engine: Cont TSIO520J
- Propeller: Mcauly 3AF32C505
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Part time: 10 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSP, THE UPPER WING SKIN WAS FOUND CRACKED. THE CRACK WAS LOCATED AT THE AFT ATTACHMENT POINT OF THE MAIN FUEL TIP TANK. THE CRACK WAS 3/4 OF AN INCH IN LENGTH JUST FWD OF THE AFT WING SPAR. 2 RIVETS THAT GO THROUGH THE OTBD AILERON ATTACH BRACKET AND AFT WING SPAR WERE ALSO FOUND SHEARED OFF. THIS PROBLEM WAS FOUND ON BOTH LT AND RT WINGS.
